daily. terrible back ache(upper & lower)since, in spasms. chiro say never seen this bad muscle spasm. is this normal for high dose?
Doesn't make sense. See your doctor immediately or go to an ER right away. You are possibly having life threatening response. Don't wait. Have someone drive you or take an ambulance.
What is Glucophage?
Glucophage (metformin) is an oral diabetes medicine that helps control blood sugar levels.
Glucophage is for people with type 2 diabetes. Glucophage is sometimes used in combination with insulin or other medications, but it is not for treating type 1 diabetes.
Glucophage may also be used for purposes not listed in this medication guide.
Important information about Glucophage
You should not use Glucophage if you are allergic to metformin, or if you are in a state of diabetic ketoacidosis (call your doctor for treatment with insulin).
If you need to have any type of x-ray or CT scan using a dye that is injected into your veins, you will need to temporarily stop taking Glucophage.
Before taking Glucophage, tell your doctor if you have liver disease or a history of heart disease.
Some people develop lactic acidosis while taking Glucophage. Early symptoms may get worse over time and this condition can be fatal. Get emergency medical help if you have even mild symptoms such as: muscle pain or weakness, numb or cold feeling in your arms and legs, trouble breathing, stomach pain, nausea with vomiting, slow or uneven heart rate, dizziness, or feeling very weak or tired.
Please get help now. Karen
Hi, the highest recommended dosage for this medication (in adults) is 2550mg. So your dose is OK. However, muscle pain &/or weakness are listed as serious side effects, so yes, you need to contact your doctor, or some kind of medical source/assistance regarding your symptoms asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 1 answer
Posted 17 Jan 2014 • 1 answer
Posted 2 Oct 2014 • 1 answer
Posted 23 Mar 2017 • 1 answer
Posted 27 Apr 2017 • 1 answer